On the support of quasi-invariant measures on infinite-dimensional grasssmann manifolds

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

One antisymmetric analogue of Gaussian measure on a Hubert space is a certain measure on an infinite-dimensional Grassmann manifold. The main purpose of this paper is to show that the characteristic function of this measure is continuous in a weighted norm for graph coordinates. As a consequence the measure is supported on a thickened Grassmann manifold. The action of certain unitary transformations, in particular smooth loops S1→U(n, C), extends to this thickened Grassmannian, and the measure is quasiinvariant with respect to these point transformations.

Original languageEnglish (US)
Pages (from-to)111-116
Number of pages6
JournalProceedings of the American Mathematical Society
Volume100
Issue number1
DOIs
StatePublished - 1987

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the support of quasi-invariant measures on infinite-dimensional grasssmann manifolds'. Together they form a unique fingerprint.

  • Cite this